I was advised to take Prolia ... I am scared to death after reading all the side effects ..they are numerous more than I have ever had for any other drug I have ever taken..I am at a loss of what to do
I've had 2 injections of Prolia to date - unfortunately I'm one of the unlucky ones, for five months I've infected eczema on the soles of my feet - district nurses come to change dressings, suffering with chronic hives, and joint pain - all severe symptoms of Prolia -
The Prolia has been stopped and starting Aclasta IV drip in December - I'm terribly unsure due to the really long term side effects from the Prolia which is given 6 monthly as opposed to Aclasta which is yearly -
Boniva dod not work for me either. In fact it lowered the bone density in my hips. I had my first injection of prolia in August. I am calling dr b/c of symptoms I have developed in the last month--jt. Pain and tingling in hands. I also had side effects with boniva. I am very active running with dog for 2 miles and 80 min on elliptical
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Nov 2009 • 1 answer
Posted 18 Mar 2013 • 4 answers
How do I know if Prolia is increasing my bone density and building strong dense bone tissue? Will m?
Posted 19 Jul 2014 • 3 answers
Posted 23 Apr 2016 • 1 answer
Posted 24 Jul 2016 • 0 answers